# SDR CA020122006

- Difficulty date: January 21, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,696 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH WAS REMOVED FROM SERVICE DUE TO AN OIL LEAK.  UPON DISSASSEMBLY THE SPRAG WAS INSPECTED AND THE CAGE FOUND CRACKED.THE CRACK WAS BETWEEN TWO WINDOWS RUNNING FROM THE CORNERS. SPRAG WILL BE REPLACED WITH NEW.
